| Model Number |
C315HIS02 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/05/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that during an implant procedure, the hemostatic valve of the delivery catheter allowed fluid to spray back at the operator during the dye injection.The catheter was removed and not used.No patient complications have been reported as a result of this event.